Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Pain in the legs and feet after taking sotolol. Pain while walking. Medication side effect?

my wife, 53 was placed on Sotolol 6 months ago,, in the past 2 months, she has started having pain in her feet and legs,, it is getting difficult for her to get any rest at night due to the pain and walking, standing is very painfull all the time,,, is this a possible side effect of the meds -- her Doc, said he did not think so,, but it is odd her pain started after getting this into her system.. pains are sharp, shooting, dull aching or combo of both. WWW.WWWW.WW
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Ron

This medication Sotolol is mainly prescribed for cardiac problems and pain because of this medication is very rare, especially only in feet and legs only. Dome time it can cause body pain.

Taking the age of your wife into consideration and some type of cardiac problem as she is on stolol I would suggest you to consult your doctor to make sure if there are some deep vein thrombosis problem is there in the lower feet.

Thanks and take care
Answered: Thu, 10 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor